Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015 (2015), Article ID 295759, 10 pages
Research Article

Gain of Regularity in Extension Problem on Convex Domains

Faculty of Mathematics and Computer Science, Adam Mickiewicz University, Ulica Umultowska 87, 61-614 Poznan, Poland

Received 19 March 2015; Accepted 18 June 2015

Academic Editor: Alberto Fiorenza

Copyright © 2015 M. Jasiczak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Jasiczak, “Gain of Regularity in Extension Problem on Convex Domains,” Journal of Function Spaces, vol. 2015, Article ID 295759, 10 pages, 2015. doi:10.1155/2015/295759